A 75-year-old man was admitted to the hospital after suffering from confusion, nausea, dizziness, and sleepiness. He had a history of type 2 diabetes mellitus, hypertension, aortic valve stenosis, and atrial fibrillation. His drug history included tolbutamide, pravastatin, bumetanide, bisoprolol, warfarin, and digoxin. Tests revealed that he did not have a systemic infection, but did have decreased renal function, and that his digoxin levels were very high.
1. What is the likelihood that this patient was experiencing digoxin toxicity?
2. What health conditions may contribute to digoxin toxicity?
3. Are there other drugs that could be used instead of digoxin for patients who are at risk of digoxin toxicity?
Try it now!
How it works?
Follow these simple steps to get your paper done
Place your order
Fill in the order form and provide all details of your assignment.
Proceed with the payment
Choose the payment system that suits you most.
Receive the final file
Once your paper is ready, we will email it to you.